# SDR AALA202504049776

- Difficulty date: March 22, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 44,223 hours, 18,744 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WING AFT LOWER PANEL SUPPORT RAIL FROM FLAP TRACK 7 TO FLAPTRACK 8 HAS AREAS OF CORROSION. REMOVED CORROSION AT RIGHT HAND WING AFT LOWER PANEL SUPPORT RAIL FROM FLAP TRACK 7 TO FLAP TRACK 8. PER B737NG SRM 51-10-02-OG, EVALUATED AND FOUND TO BE OUT OF LIMITS, PER B737NG SRM 57-51-02-1A-1. REMOVED AND REPLACED RIGHT HAND WING AFT LOWER PANEL SUPPORT RAIL FROM FLAP TRACK 7 TO FLAP TRACK 8, PER B737 NG SRM 51-40-02-0G AND SRM 51-40-05-0G.
